MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941824450
Health Effect - Clinical Code Chest Pain (1776)
Date of Event 06/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
Patient with history of hypertension and new onset chest pain at rest was admitted for a cardiac catheterization with stenting.Stent with implementation but after deployment, there was difficulty retrieving the balloon system as it was locked on the guidewire of the synergy xd everolimus-eluting platinum chromium coronary stent system.Deployment balloon unraveled near guidewire exit.No known harm to patient.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11990818
Report Number11990818
Device Sequence Number11838744
Product Code NIQ
UDI-Device Identifier08714729981213
UDI-Public(01)08714729981213(17)221216(10)26568892
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/04/2021
Report Date (Section F) 06/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493941824450
Device Catalogue NumberH7493941824450
Device Lot Number26568892
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/14/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight85
Date Report Sent to FDA06/04/2021